I also posted this on TTTC on the nest - but this board is much more active.
I was diagnosed with PCOS years ago and have gone 10 months without bleeding and then 4-5 months bleeding since I was 12.
I?ve been bleeding since July after my ovaries laughed at Clomid. We tried using Progesterone to ?regulate? myself ? but I wouldn?t stop bleeding.
My ob-gyn referred me to an RE and told me to take Progesterone for another 10 days while waiting to see him. I saw him exactly 10 days later and he put me on Met and BCP to try to get the bleeding to stop (I was actually bleeding while taking progesterone). He said if the bleeding didn?t stop I would have to have a D&C (we are going to do a pelvic xray on CD8 and then put me on a different pill that starts with an L on the next CD 3 with trigger shot and IUI).
I?ve been on BCP for 12 days now. The first 2 days no bleeding ? not even spotting. Then on day 3 I had very light spotting with a BLACK TAR LIKE MUCUS ? it lasted for 2 days. I called the nurse at the RE?s office today and told her I had stopped bleeding and asked what steps I needed to take for the pelvic xray to get set up (and was SO happy that I wasn?t going to need a D&C). Within an hour of getting off the phone with her I started having period like cramps ? but no bleeding. I went to the bathroom an hour ago and the spotting is back ? but now the BLACK TAR LIKE MUCUS is also back and there is a lot of it. I showed it to my husband when I first had it (day 3 on BCP) because it freaked me out so bad. I have tried to google it ? but I?m really not finding any clear answers.
Is this black mucus because of the BCP? Is It normal? I already plan on calling the nurse tomorrow but I?m FREAKING out and I?m so depressed that will probably have to have a D&C to get this bleeding to stop.
TIA for any advice